On a Fixed Point for Generalized Contractions in Generalized Metric Spaces
Wasfi Shatanawi,
Ahmed Al-Rawashdeh,
Hassen Aydi and
Hemant Kumar Nashine
Abstract and Applied Analysis, 2012, vol. 2012, 1-13
Abstract:
Lakzian and Samet (2010) studied some fixed-point results in generalized metric spaces in the sense of Branciari. In this paper, we study the existence of fixed-point results of mappings satisfying generalized weak contractive conditions in the framework of a generalized metric space in sense of Branciari. Our results modify and generalize the results of Laksian and Samet, as well as, our results generalize several well-known comparable results in the literature.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/246085.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/246085.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:246085
DOI: 10.1155/2012/246085
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().